English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Continous Transition between Two Limits of Spiral Wave Dynamics in an Excitable Medium

Zykov, V. S., & Bodenschatz, E. (2014). Continous Transition between Two Limits of Spiral Wave Dynamics in an Excitable Medium. Physical Review Letters, 112(5), 054101-1-054101-5. doi:10.1103/PhysRevLett.112.054101.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Zykov, Vladimir S.1, Author              
Bodenschatz, Eberhard1, Author              
Affiliations:
1Laboratory for Fluid Dynamics, Pattern Formation and Biocomplexity, Max Planck Institute for Dynamics and Self-Organization, Max Planck Society, ou_2063287              

Content

show
hide
Free keywords: -
 Abstract: By application of a free-boundary approach, we prove the existence of a continuous transition and a full spectrum of solutions between the two known limits of spiral wave dynamics. We identify a control parameter whose essential importance was not realized in earlier studies of spatiotemporal pattern selection in excitable media. The predictions of the free-boundary approach are in good quantitative agreement with results from numerical reaction-diffusion simulations performed on the modified Barkley model.

Details

show
hide
Language(s): eng - English
 Dates: 2014-02-03
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 691318
DOI: 10.1103/PhysRevLett.112.054101
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review Letters
  Alternative Title : Phys. Rev. Lett.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 112 (5) Sequence Number: - Start / End Page: 054101-1 - 054101-5 Identifier: -